| Model Number |
DDBB1D4 |
| Medical Device Problem Codes |
Battery Problem (2885); Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a week after the patient was in a car accident the implantable cardioverter defibrillator (icd) had a partial power on reset (por) without diagnostics retained.It was also noted that the battery had several unexplained dips/unpredictable behaviors.The device remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated a partial power on reset occurred.Analysis of the device memory indicated that the battery had not yet reached its recommended replacement time.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that approximately five months later the icd was explanted due to normal battery depletion.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Correction: h9 return date product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device never set eri/rrt while implanted.Review of save to disk data showed that the device had a por that is associated with rpi 16.Review of save to disk data from multiple device carelink save to disk files revealed that the device battery curve showed multiple voltage dips that were related to telemetry sessions or conditioning charges in where the battery voltage recovered as normal.There was on larger voltage dip that occurred around (b)(6) 2022 which could not be explained but the voltage did recover and no other larger dips were noted.The device passed the projected longevity calculation and all testing throughout analysis.The device was found to meet specifications for normal battery depletion and normal device operation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.